Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Can fatigue be caused due to hysterectomy ?

I have had a hysterectomy but I still have my ovaries. I am 58 yrs. old and before I was put on HRT I still get the following symptoms each month: two weeks of headaches/ inflammation and pain in the vaginal area/frequency of urinating or feeling that I must urinate every 5 mins/ bloating of the stomach/ a small rash on my the right side of my tummy that goes away and irrates during the two weeks. I have been to my GP and he is unable to help me. He has done a blood and urine test and both are normal. I am unable to function properly and become lethargic/ clumsy and my mind and body are out of sink during the two weeks. I cannot drive as I feel unsafe during this period. Can you throw any light on this problem.
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Severnel,

Welcome here on HCM.
You please consult an psychologist.
At this age your symptoms can not be called as post menopausal syndrome.

Answered: Tue, 10 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor